# SDR HALA2011041000150

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 01171
- Aircraft time: 1,989 hours, 374 cycles
- Engine: Rroyce RB211*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 33494190002
- Part serial: 10330200
- Condition: Inoperative
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU INFLIGHT START UNSUCESSFUL.  T/S IAW 49-62-00 APU BITE SHOWS EXCITER IAW AMM 49-41-38.  INSTALL NEW EXCITER IAW AMM CKS OK, SUCCESFUL APU START ON  FIRST TRY.
